Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 57, No. 2, pp. 169-178 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Certain Algebraic Surfaces with Non-Reduced Moduli Space

Kazuhiro Konno

Department of Mathematics, Graduate School of Sciences, Osaka University,
1-16 Machikaneyama, Toyonaka, Osaka 560-0043 - JAPAN
E-mail: konno@math.wani.osaka-u.ac.jp

Abstract: We show that all the even canonical surfaces in a certain area of the zone of existence have non-reduced Kuranishi space. In particular, for a given irregularity, the existence of surfaces of general type with non-reduced moduli space is shown.

Keywords: Surface; moduli; fibration.

Classification (MSC2000): 14J29.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition